# SDR P2EA00210

- Difficulty date: June 14, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449616
- Condition: Unserviceable
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 414 - MDW - FOUND LOST A SYSTEM HYDRAULIC PRESSURE AND QUANTITY WHILE TAXING TO GATE.  REMOVED AND REPLACED THE NR 1 GROUND SPOILER ACTUATOR PER BOEING MM 27-62-10.  LEAK CHECK AND OPERATIONAL CHECK NORMAL.  (M)
